Jun 4, 2012
iam positive for fourteen years started treatment in 2003 nevirapine and combivir, change after few years to stocrin and truvada, now im on atripla since january 2011, besides all other side effects of getting high something strange have been happening more than five times i wake up in my deep sleep as if i am dying and i would jump out of bed my knees still shaking and my body feels as if is drfting away as if spirit is leaving my body and it takes two to three minutes after waking up to stop the weakness, i dont gasp but the feeling of something living my body, if i dont force myself to wake up and stand i will go into a deep sleep and not wake up again, please help this is stressing me now i am scared to sleep
| Response from Dr. Henry
I would discuss promptly with your HIV Provider whether you should go back on Stocrine and Truvada that you tolerated previously or even nevirapine and Truvada. You may be having an atypical response on the Atripla due to a te formulation that in your case could be having high efavirenz levels (not common over all). I general medical/clinical evaluation is also recommended given the impressive nature of your night time symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does Ars Sore Throat Last?
- How Quickly After Exposure Can You Notice Symptoms Of Hiv?
- How Rare Is Seroconversion After Three Months?
- Is Hiv A Water Borne Disease?
- Under Rare Circumstances Do No People Not Develop Hiv Antibodies
- What Things Cause A False-positive HIV Test Result?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.